# SDR SWIA2023062706

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 44,548 hours, 40,634 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

*ODI MGMT APPROVAL REQUIRED*D:GEAR DISAGREE WARNING MESSAGE FOLLOWED BY NOSE DOOR OPEN WARNING MESSAGE. COMPLIED WITH DISAGREE QRH. MESSAGES CLEARED AND GEAR CONFIRMED DOWN BY ATC. RETURN TO FIELD ACCOMPLISHED. PSEU CODES. S23FAR, S35NEAR, S22FAR, S31FAR, S32FAR, S21NEAR, S30FAR DI14DOWN DI15DOWN.C:MEL 32-30-1CAT "A" DUE 1 FLT DAYGEAR DISAGREE WARNING MESSAGE FOLLOWED BY NOSE DOOR OPEN WARNING MESSAGE. COMPLIED WITH DISAGREE QRH. MESSAGES CLEARED AND GEAR CONFIRMED DOWN BY ATC. RETURN TO FIELD ACCOMPLISHED. (FLT 5774 FILED OPEN)JUN 26, 2023  STATION: SDF--PULLED PSEU CODES PER FIM 32-60-05. PSEU CODES. S23FAR, S35NEAR, S22FAR, S31FAR, S32FAR, S21NEAR, S30FAR DI14DOWN DI15DOWN.  DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1. MX ACTIONS COMPLIED WITH. AIRCRAFT OK FOR SERVICE.
